RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 3, Pages 330–335 (Mi zvmmf1216)  

This article is cited in 15 scientific papers (total in 15 papers)

Regularization of singular systems of Volterra integral equations

M. V. Bulatov

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Full text: PDF file (692 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:3, 315–320

Bibliographic databases:
UDC: 519.642.5
MSC: Primary 65R20; Secondary 45D05, 65R30, 45F05
Received: 16.10.2000
Revised: 16.03.2001

Citation: M. V. Bulatov, “Regularization of singular systems of Volterra integral equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:3 (2002), 330–335; Comput. Math. Math. Phys., 42:3 (2002), 315–320

Citation in format AMSBIB
\Bibitem{Bul02}
\by M.~V.~Bulatov
\paper Regularization of singular systems of Volterra integral equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 3
\pages 330--335
\mathnet{http://mi.mathnet.ru/zvmmf1216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1934044}
\zmath{https://zbmath.org/?q=an:1058.65144}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 3
\pages 315--320


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1216
  • http://mi.mathnet.ru/eng/zvmmf/v42/i3/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pishbin S., Ghoreishi F., Hadizadeh M., “A Posteriori Error Estimation for the Legendre Collocation Method Applied to Integral-Algebraic Volterra Equations”, Electron Trans Numer Anal, 38 (2011), 327–346  mathscinet  zmath  isi  elib
    2. Bulatov M.V., Lima P.M., “Two-dimensional integral-algebraic systems: Analysis and computational methods”, J Comput Appl Math, 236:2 (2011), 132–140  crossref  mathscinet  zmath  isi  elib  scopus
    3. O. S. Budnikova, M. V. Bulatov, “Numerical solution of integral-algebraic equations for multistep methods”, Comput. Math. Math. Phys., 52:5 (2012), 691–701  mathnet  crossref  mathscinet  isi  elib  elib
    4. M. V. Bulatov, O. S. Budnikova, “Ob ustoichivykh algoritmakh chislennogo resheniya integro-algebraicheskikh uravnenii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:4 (2013), 5–14  mathnet
    5. Pishbin S., Ghoreishi F., Hadizadeh M., “The Semi-Explicit Volterra Integral Algebraic Equations with Weakly Singular Kernels: the Numerical Treatments”, J. Comput. Appl. Math., 245 (2013), 121–132  crossref  mathscinet  zmath  isi  elib  scopus
    6. M. V. Bulatov, Do Tien Tkhan, “Metody tipa Adamsa dlya resheniya vyrozhdennykh integro-differentsialnykh uravnenii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 93–106  mathnet  crossref
    7. Zhao J., Wang Sh., “Jacobi Spectral Solution For Weakly Singular Integral Algebraic Equations of Index-1”, Adv. Differ. Equ., 2014, 165  crossref  mathscinet  isi  elib  scopus
    8. Zhao J., Wang Sh., “Jacobi Spectral Solution For Integral Algebraic Equations of Index 1”, J. Inequal. Appl., 2014, 156  crossref  mathscinet  isi  elib  scopus
    9. Balakumar V. Murugesan K., “Numerical Solution of Volterra Integral-Algebraic Equations Using Block Pulse Functions”, Appl. Math. Comput., 263 (2015), 165–170  crossref  mathscinet  isi  elib  scopus
    10. S. S. Orlov, “Vyrozhdennye uravneniya Volterra tipa svertki v banakhovykh prostranstvakh i ikh prilozheniya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 52–63  mathnet  crossref  elib
    11. M. N. Botoroeva, M. V. Bulatov, “Prilozheniya i metody chislennogo resheniya odnogo klassa integro-algebraicheskikh uravnenii s peremennymi predelami integrirovaniya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 20 (2017), 3–16  mathnet  crossref
    12. Bulatov M. Solovarova L., “On Self-Regularization Properties of a Difference Scheme For Linear Differential-Algebraic Equations”, Appl. Numer. Math., 130 (2018), 86–94  crossref  mathscinet  zmath  isi  scopus
    13. Babakhani A., “Numerical Solution of a Volterra Integral-Algebraic Equations”, Proceedings of the 6Th International Conference on Control and Optimization With Industrial Applications, Vol i, eds. Fikret A., Tamer B., Baku State Univ, Inst Applied Mathematics, 2018, 119–121  isi
    14. Ghanbari F. Mokhtary P. Ghanbari K., “On the Numerical Solution of a Class of Linear Fractional Integro-Differential Algebraic Equations With Weakly Singular Kernels”, Appl. Numer. Math., 144 (2019), 1–20  crossref  isi
    15. Sohrabi S., Ranjbar H., “On Sinc Discretization For Systems of Volterra Integral-Algebraic Equations”, Appl. Math. Comput., 346 (2019), 193–204  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:256
    Full text:123
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020